# SDR CA111019014

- Difficulty date: October 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 42,233 hours
- Engine: Ge CFM565A
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: AE7074203
- Condition: Failed
- Location: Hyd Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH THAT THEY HAD A "YELLOW HYDRAULIC" FAILURE AND REQUIRED A PATCH TO MOC.  PATCH WAS COMPLETED, FLIGHT CONTINUED, ATC WAS ADVISED AND TRUCKS WERE CALLED OUT AS A PRECAUTION.  FOUND NR 2 ENGINE HYD PRESSURE LINE B-NUT LEAKING PROFUSELY AT PRESSURE FILTER.  LINE REPLACED AND LEAK CHECKS CARRIED OUT WITH NO LEAKS EVIDENT.  CONS SERV IAW DELAY REPORT (DUE PART IDENTIFIED IN DELAY REPORT) FOUND NR 2 ENGINE YELLOW HYD HIGH PRESSURE LINE B-NUT AT HP FILTER LEAKING PROFUSELY, PN AE707420-3, ORDERED AND IN STOCK.
